MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950090
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-oct-2015) is considered to be a best estimate.This mdr represents the ventrio st mesh (device 3).An additional mdr was submitted to represent the phasix mesh (device 2).An additional supplemental emdr was submitted to represent the ventralight st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2014 - patient was diagnosed with recurrent ventral hernia thereby underwent open repair with the implant of ventralight st mesh (device 1) and a phasix mesh (device 2).Per op notes, "an unknown mesh was removed.A ventralight st mesh (device 1) was placed to cooper's ligament and secured inside the fascia of the rectus muscles down into the pelvis.In the abdominal wall placed a phasix mesh (device 2) to the fascia." (b)(6) 2016 - patient was diagnosed with recurrent ventral hernia thereby underwent open repair with removal of mesh (device 1 and 2) and implant of ventrio st mesh (device 3).Per op notes, "severe adhesions noted.The old mesh was attached to the fascia, and the mesh was split in half.Once this was done, removed a piece of the mesh (device 1 and 2).A ventrio st mesh (device 3) was placed to the suprapubic and cooper's ligament on both sides." (b)(6) 2018 - patient had right lower quadrant pain thereby underwent repair with the removal of mesh (device 3) and implant of phasix st mesh (device 4) and adhesiolysis.Per op notes, "adhesions were severe.Detached the mesh (device 3) from the small bowel.Pubis, cooper's ligament and the iliac bone were dissected.A phasix st mesh (device 4) was placed to the pubic bone.".

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24266055
Report Number1213643-2026-00082
Device Sequence Number10020979
Product Code FTL
UDI-Device Identifier00801741031588
UDI-Public(01)00801741031588(17)171228(10)HUZJ0284
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2017
Device Catalogue Number5950090
Device Lot NumberHUZJ0284
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight73 KG